Results 1 to 5 of 5
Subuxone withdrawal
  1. #1
    beachbuminde is offline New Member
    Join Date
    Jul 2014
    Posts
    5

    Default Subuxone withdrawal

    I have been an opiate user for the last 10 years. I have a severely damaged spin that is inoperable so i started pain management 10 years ago. 5 years in I was taking 80mg Oxycontin twice a day. When that wasn't enough, I took 3,4,5,and so on. After watching my marriage falling apart, I decided to stop CT and damn did that suck! but I made it through, at least for a year. Then the back started hurting again, and when I was unable to play with my kids, I found the wonderful Suboxone that everyone, including my Dr, said is a miracle drug. Well, here we are on day 10 of a Suboxone withdrawal, and although I feel pretty good compared to day 3,4,and 5, I still have blurred vision and insomnia. I am very tired too. Dog tired. The depression is receding a little each day. My question is how long will the insomnia last? The tiredness, blurred vision? I was on Suboxone for approx 3 years at 8mg a day. I was taking 4mg a day for about 4 weeks when I finally stepped off.

  2. #2
    gale590 is offline New Member
    Join Date
    Aug 2014
    Posts
    5

    Default

    I don't know if you aregoing to see this. I read your post and I was wondering how you're doing. This is an old postbut I thought I would ask and see how you're doing. I have just started my withdrawals from the miracle drug suboxone. Some damn miracle drug.I hope you are doing well.

  3. #3
    Rx123456 is offline New Member
    Join Date
    Nov 2014
    Posts
    2

    Thumbs up Your New Too ! To gale590 !!

    Quote Originally Posted by gale590 View Post
    I don't know if you aregoing to see this. I read your post and I was wondering how you're doing. This is an old postbut I thought I would ask and see how you're doing. I have just started my withdrawals from the miracle drug suboxone. Some damn miracle drug.I hope you are doing well.
    Just wondering how your doing on this sub stuff ? I have weened to .25 mg 7am & 5pm daily and I cant skip a dose because of how I feel and sleep becomes a dream ! I also weened down on Ativan .25 but that's not as bad which I find hard to believe but true. I have been trying to find a new Thread but not very possible, how bout you ? Hope your doing ok on this stuff !! Let me know and maybe I can help us both ?! (Or Help each other !)

  4. #4
    4kai12 is offline New Member
    Join Date
    Nov 2014
    Location
    Greenville, New York
    Posts
    8

    Default

    hope u both are doing well i am new to the site and have been lurking around dchecking out all of these threads. im so confused and have so many questions of tapering,im reading people can taper with no wds and also peopple that r tapering and feel horrible..u r deff rite so much for our miracle drug right?

  5. #5
    Rx123456 is offline New Member
    Join Date
    Nov 2014
    Posts
    2

    Thumbs up

    Quote Originally Posted by 4kai12 View Post
    hope u both are doing well i am new to the site and have been lurking around dchecking out all of these threads. im so confused and have so many questions of tapering,im reading people can taper with no wds and also peopple that r tapering and feel horrible..u r deff rite so much for our miracle drug right?
    I hear ya !! I am now trying to skip a dose and waiting to take it later today ! I was more of a user due to Pain from a Major Stomach Surgery and being on 60mg Percocet a day (20mg every 8 hrs) and that lasted for a few months then the nasty old WD's hit when I tried to stop and I mean thought I was going to die, so off I went to a Sub Dr and was started on 8/2 mg morn and night then months later split dose in half, then months later another split in half and now its 4 years later and I am taking the tiniest piece (and I mean the size of a match head or smaller!!) This stuff must be super strong because I am cutting equal amounts from a 8mg strip cut in 32-36 pieces !! Dose is somewhere in the .20-.25mg's !! Its not like the WD's from the Percocet's its more of a Restless legs and Body during Sleep (if you want to call it sleep !) and really Fuzzy feeling and pressure around my Brain/Head ! You want to try to keep busy doing something and exercise in some way to work the muscles (eg. walk up and down stairs for 5-10 minutes whenever you can or something to tire out those legs ! Sleep sucks and I love my sleep !! Also have a weird neck pain but that could be the way I have been sleeping ? Other than that I need to stop this nasty stuff because its slowly starting to mess up my muscle tone and appearance !! I am starting to like all sorts of food again that I lost a taste for about 3 years ago !! Where are you with your weening process ?? I am doing this weening thing fast now because my main Dr is on to me and he treats me with Ativan for bad Anxiety and Panic attacks that I have had most of my life and the Drug Combo is Dangerous so Ativan is needed in my life NOT the SUB !!! I just want off this SubDevil ! Let me know your plan and maybe I can help or we can help each other to get clean ! One thing, when you lower a dose DO NOT TAKE JUST A LITTLE MORE BECAUSE YOU FEEL FUZZY HEADED !!! You will feel like hell but its really not that bad, It can be done, Trust Me I Know from friends that took it !!! Sorry for the frig'n Novel but talking to someone who takes this stuff HELPS !!! Feel Better, ( I am a 51 yr old Male just so you know !) Here is how I currently Feel = When you see it means Better ! Just a gauge to see how I feel on the day I write back ! lol ! My Best Regards, Rx123456

Similar Threads

  1. Subuxone for pain management.
    By Kabel in forum Drug Information
    Replies: 1
    Last Post: 07-16-2010, 01:58 AM
  2. Replies: 6
    Last Post: 11-27-2009, 07:20 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22